# SDR AWXA960261

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5103971014T3
- Condition: Dented
- Location: Bs 956
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7819 - DURING ROUTINE SCHEDULED C-11 MAINTENANCE CHECK, FOUND DENT IN SKIN AT BS 956 BETWEEN STR 18 AND STR 19 RT.  REMOVED DAMAGE, FABRICATED REPAIR PART, ALODINED, INSTALLED PART IAW SRM 53-00-01 AND SRM 51-40-03.  (X)
